# SDR 96ZZZX2740

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Fs 1500 Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CABIN, FOUND UPPER SURFACE OF THE LT CUSP EXTENSION AREA, FS 1500, LT, SERVICE DOOR AFT LOWER CORNER INSIDE SCUFF PLATE, HAS CORROSION BELOW.  FILLER FOUND BEYOND LIMITS, FABRICATED NEW FILLER AND INSTALLED FILLER AND SCUFF PLATE IAW SRM'S 51-3-0, 51-1-8, 53-2-0, 51-1-0.
